# SDR USAA920080252

- Difficulty date: January 8, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CRACKED CLIP, BS 1320 - BS 1340, BL 0, WL 208.  REPAIRED CRACKED CLIP, BS 1320 - BS 1340, BL 0, WL 208 IAW B757 SRM 53-00-51-2R4.
